B complex vitamin and Tension headaches - from FDA reports
There is no Tension headaches reported by people who take B complex vitamin yet. This review analyzes which people have Tension headaches with B complex vitamin. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 26, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tension headaches when taking B complex vitamin?
B Complex Vitamin
B complex vitamin has active ingredients of folic acid. (latest outcomes from B complex vitamin 47 users)
Tension headaches has been reported by people with stress and anxiety, osteoporosis, depression, high blood pressure, multiple sclerosis (latest reports from 3,027 Tension headaches patients).
Browse all side effects of B complex vitamina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tension headachesTension headaches
Could your condition cause Tension headachesTension headaches
What would happen?
Can you answer these questions?
I've been suffering from lower back pain for about 2 years. The condition has deteriorated since it started and i dont think it will get better. The lower back pain is the worst every morning, with an achy back, with very poor blood flow, to the extent that I cannot get off bed. I needed to ...
I started out with a cold, no fever, and taking zicam which works wonders. Now my gland just under my jaw bone close to my ear hurts when I cough. I was wondering if I can take azithromycin while on dilatin for seizures.
You may be interested in these reviews
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
Hi! I am suspecting that i got a uti because of b-vitamin intake. I t was a high dose product I took twice, and I suspect it caused my uti who does not want to go away. Anyone else experienced this with high doses of b-vit? (I was recommended to begin taking this because of stress) / Vic
Two years after gardasil hit the market I, at 18 years old, was injected with my first round of gardasil. I had never had a nosebleed before that time. Two weeks after the injection I began having intense headaches. I then had a nosebleed with such profuse bleeding that a clot the size of my ...